Results about S2-paracompactness

Authors

  • Ohud Alghamdi Al-Baha Univesity
  • Lutfi Kalantan King Abdulaziz University

DOI:

https://doi.org/10.4995/agt.2022.17006

Keywords:

separable, paracompact, S-paracompact, S2-paracompact, L-paracompact, L2-paracompact, S-normal, L-normal

Abstract

We present new results regarding S2-paracompactness, that we estab-lished in [1], and its relation with other properties such as S-normality, epinormality and L-paracompactness.

Downloads

Download data is not yet available.

Author Biographies

Ohud Alghamdi, Al-Baha Univesity

Department of Mathematics, Faculty of Science and Arts in Almandaq

Lutfi Kalantan, King Abdulaziz University

Department of Mathematics

References

O. Alghamdi, L. Kalantan and W. Alagal, $S$-paracompactness and $S_2$-paracompactness, Filomat 33, no. 17 (2019), 5645-5650. https://doi.org/10.2298/FIL1917645A

S. Alzharani and L. Kalantan, Epinormality, J. Nonlinear Sci. Appl. 9 (2016), 5398-5402. https://doi.org/10.22436/jnsa.009.09.08

R. Engelking, General Topology, PWN, Warszawa, 1977.

L. Kalantan and M. Alhomieyed, $S$-normality, J. Math. Anal. 9, no. 5 (2018), 48-54.

L. Kalantan, L-paracompactness and $L_2$-paracompactness, Hacet. J. Math. Stat. 48, no. 3 (2019), 779-784. https://doi.org/10.15672/HJMS.2018.548

A. K. Misra, A topological view of P-spaces, Gen. Topol. Appl. 2 (1972), 349-362. https://doi.org/10.1016/0016-660X(72)90026-8

M. M. Saeed, L. Kalantan and H. Alzumi, C-paracompactness and $C_2$-paracompactness, Turk. J. Math. 43 (2019), 9-20. https://doi.org/10.3906/mat-1804-54

M. M. Saeed, L. Kalantan and H. Alzumi, Result about C_2-paracompactness, Eur. J. Pure Appl. Math. 14, no. 2 (2021), 351-357. https://doi.org/10.29020/nybg.ejpam.v14i2.3941

L. Steen and J. A. Seebach, Counterexamples in Topology, Dover Publications, 1995.

V. Zaitsev, On certain classes of topological spaces and their bicompactification, Dokl. Akad. Nauk SSSR 178 (1968), 778-779.

Downloads

Published

2022-10-03

How to Cite

[1]
O. Alghamdi and L. Kalantan, “Results about S2-paracompactness”, Appl. Gen. Topol., vol. 23, no. 2, pp. 325–331, Oct. 2022.

Issue

Section

Articles